# SDR SWAA000509

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C30133
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 3 L/E SLAT LOWER SKIN CRACKED 2.5 INCHES LONG NEAR OUTBOARD END.  REPAIRED SLAT PER RA # 1-A57-0555.
